MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; MONO REV STEM STD 24X245

EXACTECH, INC. ALTEON; MONO REV STEM STD 24X245
Model Number 01-010-24-4245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, this (b)(6) y/o female weight (b)(6) lbs and a history of hypertension was initially implanted with a tha.The patient presented with a periprosthetic femoral fracture approximately 4 days postop that was described as a conflict between femoral stem and femoral diaphysis is identified with lineal fracture from tip of stem.The revision procedure was an augmentation of femur diaphysis with plate resolution.The patient was discharged with a walker to a relative¿s home on 1 day postop.Devices will not be returned as this is a clinical study patient.No other information is available at this time.Note the patient entered the study on (b)(6) 2020 with a revision of exactech devices due to aseptic loosening.Case (b)(4) has been opened to captured this revision.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that based upon on review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.The most likely cause of the reported event was a fracture which was likely caused by the femoral canal not being broached deep enough or perhaps there was something unique/unexpected with the patient¿s femoral anatomy/bone quality.

Brand Name
ALTEON
Common Device Name
MONO REV STEM STD 24X245
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9947879
Report Number1038671-2020-00268
Device Sequence Number2815296
Product Code LZO
UDI-Device Identifier10885862282187
UDI-Public10885862282187
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-010-24-4245
Device Catalogue Number01-010-24-4245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight70